PDA

View Full Version : Dosing Suggestions - WATSON 349



Owlchild
01-06-2009, 07:28
I am female, 5'2" - 119lbs.

I recently acquired 12 Watson 349's and was looking for a decent starting dose. I rarely indulge and haven't ingested opiates in over a month (Poppy Tea, Moderate)

I was considering 2 1/2 pills (15MG). Suggestions? I rarely take pills and have never gotten high off of Vicodin. Should I ingest or snort?

leftwing
01-06-2009, 07:32
you will be fine ingesting 15mg worth. i would maybe start with one, guage how you feel and titrate your dose up.

since this is a dosing and simple question over to BDD it goes.

!_MDMA_!
01-06-2009, 08:28
i think i took 4 my first time, i suggest just doing that now

truly i barely even got any kind of high, i don't know

jam uh weezy
01-06-2009, 10:35
please dont snort pills. it comes as a pill cause it's sposed to be eaten.


15 mg sounds like a good test dose. myself, i would take 30 for a decent buzz.

OntarioGuy
01-06-2009, 17:33
What Drug is this Exactly?Hydrocodone?

Owlchild
02-06-2009, 02:55
Yes.

Orarei
03-06-2009, 21:38
As it's just Hydro I.E. Vicodin, I would say it depends on your tolerance. Personally to feel anything off of vico I have to take a lethal amount of APAP, (For those thinking this is BS, I got this tolerance because a friend of mines mother used to work at a pill press place, and she hooked us up with about 10g of straight Hydro powder before it'd been mixed or pressed and we went all out on that, so now vico pills don't do anything.)
Back to the thread though, if you have no tolerance just a couple of those should do you fine. If you have a mild tolerance, probably 3-4. High opiate tolerance - Don't bother...sell em find something better. Hope this helps.

leftwing
05-06-2009, 03:21
^why don't you do a CWE for those lethal doses of APAP? you'll liver will thank you and you live longer

Orarei
06-06-2009, 01:07
^why don't you do a CWE for those lethal doses of APAP? you'll liver will thank you and you live longer

I have done it, it's just that with the sheer amount of money spent on the vicodin in the first place I'd rather just buy a couple domes or an OC and call it good.

Salvinorin_A
06-06-2009, 01:10
1500mg of Acetaminophen isn't likely to kill anyone.

Granted your liver would be happier without it, but so long as it's not a frequent occurance, there shouldn't be any issues.

15mg of Hydrocodone is fine- side effects are relatively minimal in most people at that dose.

P.I.M.P
06-06-2009, 06:32
Alot of DR in VA start people out on 20mg of hydrocodone , so yea i would think u would be ok on 15mg

P.I.M.P
06-06-2009, 06:35
O yea and 2 1/2 would not be 15mg it would be 12 1/2 mg watson 349 r 5mg

leftwing
06-06-2009, 12:54
I have done it, it's just that with the sheer amount of money spent on the vicodin in the first place I'd rather just buy a couple domes or an OC and call it good.

well yeah that makes sense, but i was meaning when you were using the vics. your liver would have thanked you.

Orarei
06-06-2009, 19:18
well yeah that makes sense, but i was meaning when you were using the vics. your liver would have thanked you.

My liver was okay :) I was lucky, I had the pure powder, so no APAP in it at all. I tried taking Vics on a few occasions after that and finally just came to the conclusion it wasn't worth it. This thread got me wanting to try again, and I did a CWE of 10 of the 10/1000 mg Vics, did the extract with all 10 drank the result, rinsed the filter and drank those dripping, just in case. And despite the 100 mg of Vic...nothin. I think I'm gonna stick to better stuff! lol.

Faria
16-05-2010, 12:02
In addition to 5mg hydrocodone, each Watson 349 pill (http://watsonpills.100webspace.net/watson-349-oblong-white-pill.htm) contains 500mg acetaminophen. They do not recommend to take more than 500mg acetaminophen at a time because it destroys the liver. So, what are you talking about, especially if you are going to increase hydrocodone dosages? A couple of months, and your liver will be shot dead. If you are looking for Watson's Vic, you may find other compounds which contain less acetaminophen and more hydrocodone.

Kurrupt
16-05-2010, 13:15
IMO eat 20mg

Alcyone
16-05-2010, 16:13
They do not recommend to take more than 500mg acetaminophen at a time because it destroys the liver.

Who are "they"? The liver toxicity of acetaminophen (paracetamol) is well known and thoroughly documented, but it takes a lot more than 500 mg for toxic reactions to occur. Several preparations contain 750 mg or even 1000 mg per dose, and a daily intake of 3000 mg is generally considere safe, even with long term use. The OP was talking about a one-time intake of 2 1/2 pills, 1250 mg acetaminophen, which is perfectly safe.

Anyway, your warning comes a bit late, as this thread is nearly a year old.

Mr Blonde
16-05-2010, 17:52
^ That is correct, the doses to avoid are well above 500mg.

Violenza666
16-05-2010, 17:56
LOL @ "they"..

Those 5/500's always make me sick.. I bet if I took 2 now I would yack.. but I can eat a decent amount of oxy. I don't know what it is about those pills, but there are better, and safer highs out there.

Mr Blonde
16-05-2010, 17:58
^ Maybe you are sensitive to an inactive ingredient in the pills or APAP?

Also a CWE makes them pretty safe.

Faria
17-05-2010, 12:48
Who are "they"? The liver toxicity of acetaminophen (paracetamol) is well known and thoroughly documented, but it takes a lot more than 500 mg for toxic reactions to occur. Several preparations contain 750 mg or even 1000 mg per dose, and a daily intake of 3000 mg is generally considere safe, even with long term use. The OP was talking about a one-time intake of 2 1/2 pills, 1250 mg acetaminophen, which is perfectly safe.

Even taking 4000 mg of acetaminophen during the day is considered safe. And you are quite right, if only we speak of a one-time intake. But when acetaminophen is taken regularly in high doses it may be really dangerous. It has to be taken into account.


Anyway, your warning comes a bit late, as this thread is nearly a year old.

I've come across it while surfing the web, so the thread is available and can be read by other surfers, too. Perhaps, they may find it interesting.

Violenza666
17-05-2010, 18:47
^ Maybe you are sensitive to an inactive ingredient in the pills or APAP?

Also a CWE makes them pretty safe.

I just don't take em....